# SDR DALA2021090305213

- Difficulty date: December 21, 2020
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 88,146 hours, 23,246 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Slat 7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 DISBOND WAS FOUND OF: 1". X 0.937" ON SLAT #7 UPPER SURFACE STA: SS. 344 WING RH. CORRECTIVE ACTION: SUMMARY OF NRC. 00821: WEDGE OF SLAT #7 UPPER SURFACE STA: SS. 344 WING RH WAS REPAIRED PER B757-200 S.R.M. (1684217)
